Residue integrals and Waring formulas for algebraic and transcendent systems of equations

Тип публикации: статья из журнала

Год издания: 2019

Идентификатор DOI: 10.3103/S1066369X19050049

Ключевые слова: algebraic and non-algebraic systems of equations, residue integral, Waring formulas, power sum of roots, algebraic and non-algebraic systems of equations, power sum of roots, residue integral, Waring formulas, algebraic and non-algebraic systems of equations, power sum of roots, residue integral, Waring formulas

Аннотация: We discuss a system of algebraical and transcendental systems of equations of general form. We determine residue integrals over the cycles, connected with the system. We give formulas for their calculation and give multi-dimensional analogs of Waring form

Ссылки на полный текст

Издание

Журнал: RUSSIAN MATHEMATICS

Выпуск журнала: Vol. 63, Is. 5

Номера страниц: 36-50

ISSN журнала: 1066369X

Место издания: MOSCOW

Издатель: PLEIADES PUBLISHING INC

Авторы

  • Kytmanov A.M. (Siberian Fed Univ, 79 Svobodnyi Ave, Krasnoyarsk 660041, Russia)
  • Myshkina E.K. (Siberian Fed Univ, 79 Svobodnyi Ave, Krasnoyarsk 660041, Russia)

Вхождение в базы данных

Информация о публикациях загружается с сайта службы поддержки публикационной активности СФУ. Сообщите, если заметили неточности.

Вы можете отметить интересные фрагменты текста, которые будут доступны по уникальной ссылке в адресной строке браузера.